# SDR HEEA0010020

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Combustion Liner
- Part number: 6899081
- Condition: Mis Mfg
- Location: Engine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED LOWER SECTION NINETY DEGREES OFF FROM COMBUSTION LINER TOP SECTION. INSTALLED A STANDARD AERO OVERHAULED COMBUSTION LINER.
